MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-05
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope instrument has been received for failure analysis evaluation.The endoscope was found to have failed self-test.The endoscope was placed on an in-house sp system to test the qap (quality assurance procedures) and failed.Upon inserting the endoscope into the system, an error stating "endoscope self-test failed.Clean connector or replace endoscope" appears, indicating a self-test failure.A review of field log found error code that was pointing to camera and communication issue and illuminator time out.The customer reported complaint was replicated and confirmed.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a camera self-test failed, and it could not be resolved by reconnecting the connector or performing a power cycle on the system.The technical service engineer (tse) confirmed error 48221 and advised the customer to clean the connector and reconnect it again, but the issue persisted.The tse advised the customer to change to another camera; however, he did not have a backup camera, so he decided to convert the surgery to laparoscopic.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument was inspected prior to use and no damage or abnormalities were found.During the procedure, a camera malfunction occurred before the timeout, and since there was no sterile spare camera available, it was necessary to convert to a traditional laparoscopic approach.The patient tolerated the change well, and there was no injury or health damage reported as a result of the conversion.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24465247
Report Number2955842-2026-14438
Device Sequence Number10262083
Product Code IZI
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown